# SDR ASOA2016030714623

- Difficulty date: March 7, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF BS 280 FLOORBEAM ANGLE CORRODED AT LBL 9 FWD SIDE.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH REO 690-53-11-859, STEPS 1-7, EM12174 3/10/16 (PB) M/A: 4.
